| Model Number |
2130-01-070 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a small calcar reamer from global ap core instruments needs to be discarded.The reamer became stuck over the calcar alignment guide assembly.The instruments were tested the large reamer and it is definitely the small calcar reamer which is misshapen not the alignment guide assembly.Although the alignment guide now looks damaged.Was able to be removed from the patient with ease and required some extra work on the back table to separate the 2 instruments.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned to depuy synthes for evaluation.The photo investigation can confirm the reported allegation partially.From the photograph provided, the device is not jammed to any mating component, however a scratch/nick can be seen on the edge of the device.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the provided date code is not a finished goods lot number.